# SDR A6WA201240737

- Difficulty date: July 28, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fs 169-193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 3 BROKEN ACCUMULATOR FWD MOUNTING BRACKET CRACKED.  REMOVED UNSERVICEABLE BRACKET AND REPLACED WITH SERVICEABLE BRACKET, PN 601R75250-25, IAW AWC SRM 51-42-06, 51-40-11 AND 51-42-21.
